# SDR 99UAL900576

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Engine: Ge CFM56*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Condition: Loose
- Location: Cockpit
- Component: Boeing, 654531458
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE RISE ABOVE 10 PSI.  *S/D*  DELTA P MODULE WAS NOT CORRECTLY SEATED IN ITS SOCKET.  REPLACED THE DELTA P MODULE.
